MathSciNet Relay Station
MathSciNet bibliographic data
MR806086 (87j:65032) 65D32 (44A15)
Madych, W. R.; Nelson, S. A. Spherical quadrature and inversion of Radon transforms. Proc. Amer. Math. Soc. 95 (1985), no. 3, 453–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement